Ask a doctor

Blurred Vision 5 Weeks After Juvederm Was Injected into Glabella

i had juvederm injected into glabella 5 weeks ago have had blurry vision for 3 weeks now severe headaches,nausea,dizziness,weight loss,blurred vision worse.Area above eyebrows is tight and burning cannot look up.Have been in hospital for 8 days,had mri,ct scan,chest xray.Nothing found.Am so ill was perfectly fine before injections.Doctors think i have had allergic reaction and prescribed anti sickness drugs.Area between brows is puffy would hyalurondiase help or would it be too late.

Doctor Answers (3)

Blurry vision and juvederm

+1

If you are having blurry vision after Juvederm injection there are multiple causes that could cause this but an ophthalmologist needs to see you. This could be a blockage of a blood vessel in your retina (retinal artery occlusiion) but also could be an ischemic optic neuropathy. It also could be unrelated. Eitherway an ophthalmologist needs to examine you and sort it out. 


Washington DC Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

Blurred Vision 5 Weeks After Juvederm Was Injected into Glabella

+1

Are you sure it was Juvederm and not an illegal injection or product? Also retinal artey occlussion must be ruled out. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Symptoms after juvederm

+1

Katie, Sorry you are feeling so ill. I have not heard od this happening from a juvederm injection and am wondering whether something else is going on or whether having this injection just set something else off. Make sure that you see a good neurologist as this might be a migraine. Hope you feel better soon

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.